Written by Dr.Albana Greca Sejdini, Md, MMedSc
Medically reviewed by Dr.Ruden Cakoni, MD, Endocrinologist
why do sugar say up
by velma thomas
She take her shot two time a day by it is to high its reading 316-376 and this is every day and i do not know what to do so can you help me.
ANSWER: Hi Velma,
As she is having consistent high blood sugar levels, it is time to identify the cause:
- perhaps the actual insulin shots are not effective in lowering blood sugar levels.
- you might need to change therapy
- foods you consume might cause persistent high blood glucose levels
- lack of physical activity
- stress/work overload
I need to have further medical data of her:
- what other diseases she is suffering?
- any other medication she is taking?
- any other medical problem?
Looking forward to have the requested data in!
Click here to post comments or follow up
Ask the Doctor now? Simply click here to return to ASK DOCTOR.